Publications of Libin Mou

  1. McAsey, M., Mou, L. (2022) Progressive Tax Policy That Minimizes the 20:20 Ratio, Preprint.
  2. 2. McAsey, M., Mou, L. (2021) Transformations That Minimize the Gini Index of a Random Variable and Applications. Published. Journal of Economic Inequality (2021).
  3. Mou, L.(2016) Necessary and sufficient conditions for polygons to fit into a triangle. 
  4. McAsey, M., Mou, L. (2015). Calabi Triangles for Regular Polygons. International Journal of Geometry, 4(2), 26-46.
  5. McAsey, M., Mou, L., Han, W. (2012). Convergence of the Forward-Backward Sweep Method in Optimal Control. Computational Optimization and Applications, 53(1), 207-226.
  6. McAsey, M., Mou, L. (2012). Remarks on the Continuity of Functions of Two Variables. Real Analysis Exchange, 37(1), 167-176.
  7. Mou, L., Liu, S. (2012). Hydrodynamic Lubrication of Thrust Bearings with Rectangular Fixed-Incline-Pads. Journal of Tribology, 34(2), 19.
  8. Stanley R. Liberty and Libin Mou, Existence of Solutions of a Riccati Differential System from a General Cumulant Control Problem, International Journal of Differential Equations, vol. 2011, Article ID 319375, 13 pages, 2011.
  9. McAsey, M., Mou, L. (2010). Properties of Derivates and Some Applications. In R.S. Burachik and J.-C. Yao (Ed.), Variational Analysis and Generalized Differentiation in Optimization and Control: In Honour of Boris S. Mordukhovich (vol. 47, pp. 43 - 57).
  10. B. Mordukhovich and L. Mou, Necessary conditions for nonsmooth optimization problems with operator constraints in metric spaces. (Dedicated to Stephen Simons in honor of his 70th birthday.) Journal of Convex Analysis, 3/4(16), 913-937.
  11. M. McAsey and L. Mou, A multiplier rule on a metric space. J. Math. Anal. Appl. 337 (2008) 1064-1071.
  12. M. McAsey and L. Mou, A proof of a general maximum principle for optimal controls via a multiplier rule on metric space. J. Math. Anal. Appl. 337 (2008) 1072-1088.
  13. M. McAsey & L. Mou, Differential Riccati equations in stochastic differential games. Linear Algebra and Its Applications 416 (2006) 710-723.
  14. L. Mou and J.M. Yong, A variational formula for stochastic controls and some applications. Pure and Applied Mathematics Quarterly (2007), Vol. 3, No. 2, 539-567.
  15. L. Mou and J.M. Yong, Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method. Journal of Industrial and Management Optimization (2006), Vol. 2, No. 1, 95-117.
  16. L. Mou & S.L. Liberty, Estimation of Maximal Existence Intervals for Solutions to a Riccati Equation via an Upper-Lower Solution Method. Proceedings of thirty-ninth Allerton Conference on Communication, Control, and Comp­uting, 2001. Summary: pdf file.
  17. L. Mou, S.R. Liberty, K.D. Pham & M. K. Sain, Linear cumulant control and its relationship to risk-sensitive control. Proceedings of Thirty-Eighth Allerton Conference on Communication, Control, and Computing, 2000.
  18. L. Mou, Existence of biharmonic curves and symmetric biharmonic maps. Proceeding of International Conference on Differential Equations and and Computational Simulations, Chengdu, China, June 13-18, 1999.
  19. M. McAsey and L. Mou, Existence and characterization of optimal locations. Journal of Global Optimizations, 15, 85-104, 1999.
  20. M. McAsey and L. Mou, Optimal location and the mass transport problem. "Monge Ampere Equation: Applications to Geometry and Optimization," Contemporary Mathematics 226, 1998, edited by L. Caffarelli and M. Milman, 131-148.
  21. J. Highfill, M. McAsey and L. Mou, Locating a Recycling Center: The General Density Case. International Advances in Economics Research, Vol. 4, No. 4 (1998) 428-440.
  22. J. Highfill, M. McAsey and L. Mou, The optimal location of two recycling centers in a municipal waste management model. The Journal of Economics, 23 (1997) 107-121.
  23. L. Mou & P. Yang, Multiple solutions and regularity of H-systems. Indiana University Mathematics Journal. Vol. 45, No. 4 (1996) 1193-1222.
  24. L. Mou & C. Wang, Bubbling phenomena of certain Palais-Smale sequences of n-harmonic type systems. Calculus of Variations and PDE's, Vol. 4 (1996) 341-367.
  25. L. Mou & P. Yang, Regularity of n-harmonic maps. Journal of Geometric Analysis, Vol. 1, 6(1996) 91-112.
  26. R. Hardt, F.-H. Lin & L. Mou, Strong convergence of p-harmonic mappings . "Progress in PDE's: the Metz Surveys 3", edited by M. Chipot, J.S.J. Paulin & I. Shafris. Longman Scientific Technical. 1994.
  27. L. Mou, Removability of singular sets of harmonic maps. Archive Rational Mechanics and Analysis, Vol. 127, No. 3 (1994) 199-217.
  28. R. Hardt & L. Mou, Harmonic maps with fixed singular sets. Journal of Geometric Analysis. Vol. 2, 5 (1992) 445-488.
  29. L. Mou, Uniform boundary regularity estimates for minima of certain functionals (Abstract only!). Proc.of Symp. Pure Math. "Differential Geometry", ed. by R. E. Greene and S. T. Yau (1992).
  30. L. Mou, Harmonic maps for bumpy metrics (Math Review only!). "Statistical Thermodynamics and Differential Geometry of Microstructured Material," IMA Vol. 51, edited by H. T. Davis and J. C. C. Nitsche (1992) 57-68.
  31. L. Mou, Uniqueness of energy minimizing maps for almost all smooth boundary data. Indiana University Mathematics Journal, Vol. 40, 1 (1991), 363-392.
  32. L. Mou, Harmonic maps with prescribed finite singularities (Abstract only). Communications in Partial Differential Equations, Vol. 14, 11 (1989), 1509-1540.
  33. L. Mou, Existence of positive solutions of a class of semilinear elliptic systems (Abstract only!). Journal of Natural Sciences I: Mathematics, Sichuan, 11 (1989), 100-110.
  34. C. Li & L. Mou, A generalized quasi-convexity and weak lower-semicontinuity (Abstract only!). Acta Mathematica Scientia, Vol. 8, 1 (1988), 55-59.
  35. C. Li & L. Mou, Erratum: Weak continuity and weak lower semicontinuity of nonlinear functionals [Lecture Notes in Math., 922, Springer, Berlin, 1982 by B. Dacorogna]. (Math Review only!). J. Chengdu Univ. Sci. Tech. 1988, no. 6, 79-82.
Last modified: March 2017